# SDR YENA2022072800720

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 59,928 hours, 21,122 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SURFACE OVERHANG RIB 7 TO RIB 9 ON LT WING; PERFORMED PERMANENT REPAIR ON LOWER SURFACE OVERHANG FROM RIB 7 TO RIB 9 ON LH WING IAW EC A22-588-01 AND EA 57-0293-22 COVER REV. 0 PART 1.2. WORK ACCOMPLISHED ON AEROMAN NR 2022-370418.  (CONSIDERED AS A MAJOR REPAIR)
